MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200
Model Number DIMENSION EXL 200
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center (ccc) and reported a falsely depressed enzymatic creatinine (ezcr) result that was obtained on one patient sample on a dimension exl 200 instrument.Quality control (qc) and calibration were valid at the time of the event.The cause of the falsely depressed ezcr result is unknown.
 
Event or Problem Description
A falsely depressed enzymatic creatinine (ezcr) result was obtained on one patient sample on a dimension exl 200 instrument.The erroneous result was reported to the physician(s) and was questioned.The sample was repeated on the same instrument.The repeat result was expected by the doctor and was reported as the correct result.There are no known reports of patient interventions or adverse health consequences due to the falsely depressed ezcr result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr (b)(4) on 23-aug-2023.The customer replaced the sample probe.Due to sample clog detect errors observed on the day of the event.Siemens further evaluated the issue and concluded that the sample specific issues such as sample handling or sample integrity potentially contributed to the falsely depressed enzymatic creatinine (ezcr) result.No issues were observed with other patient samples, indicating that the instrument and reagents were performing acceptably.The investigation findings code in section was updated based on the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL 200
Common Device Name
DIMENSION EXL 200
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key17604390
Report Number2517506-2023-00181
Device Sequence Number6283960
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public00842768037214
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K073604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale